Advertisement

Bounds on Orthogonal Polynomials

  • Eli Levin
  • Doron S. Lubinsky
Chapter
Part of the SpringerBriefs in Mathematics book series (BRIEFSMATH)

Abstract

We establish bounds on the orthogonal polynomials throughout the interval of orthogonality.

References

  1. 24.
    Eli Levin and D. S. Lubinsky, Christoffel Functions, Orthogonal Polynomials, and Nevai’s Conjecture for Freud Weights, Constr. Approx., 8(1992), 463–535.MathSciNetCrossRefzbMATHGoogle Scholar
  2. 25.
    Eli Levin and D. S. Lubinsky, Orthogonal Polynomials for Exponential Weights,Springer, New York, 2001.Google Scholar

Copyright information

© The Author(s) 2018

Authors and Affiliations

  • Eli Levin
    • 1
  • Doron S. Lubinsky
    • 2
  1. 1.Department of MathematicsOpen University of IsraelTel-AvivIsrael
  2. 2.MathematicsGeorgia Inst of TechnologyAtlantaUSA

Personalised recommendations